Alert archive / Indiana / Wind Chill Advisories in 2015
Wind Chill Advisory 4, NWS Northern Indiana
NWS Northern Indiana issued this wind chill advisory at Feb 15, 2015, 3:52 PM EST for 4 counties in Michigan; 5 counties in Indiana; 4 counties in Ohio. It took effect at Feb 15, 2015, 11:00 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2015, 3:52 PM EST (20:52 UTC)
- In effect from
- Feb 15, 2015, 11:00 PM EST
- Expired
- Feb 16, 2015, 10:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Northern Indiana
Counties DeKalb County, IN, Elkhart County, IN, LaGrange County, IN, Noble County, IN, Steuben County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Defiance County, OH, Fulton County, OH, Henry County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 65 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 110 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
710 WWUS43 KIWX 152052 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 352 PM EST SUN FEB 15 2015 INZ004>009-MIZ077>081-OHZ001-002-004-005-160500- /O.NEW.KIWX.WC.Y.0004.150216T0400Z-150216T1600Z/ ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE... WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA... SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER... ALBION...AUBURN...GARRETT...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...MONTPELIER... WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD... HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER 352 PM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EST MONDAY. HAZARDOUS WEATHER... * DANGEROUS WIND CHILLS VALUES BETWEEN 10 BELOW ZERO AND 25 BELOW ZERO ARE EXPECTED OVERNIGHT INTO MONDAY MORNING. IMPACTS... * BITTERLY COLD WIND CHILLS MAY LEAD TO FROST BITE IN 30 MINUTES OR LESS. * PROLONGED EXPOSURE TO THIS EXTREME COLD CAN LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
3 follow-up statements
210 WWUS43 KIWX 160314 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1014 PM EST SUN FEB 15 2015 INZ004>009-MIZ077>081-OHZ001-002-004-005-161115- /O.CON.KIWX.WC.Y.0004.150216T0400Z-150216T1600Z/ ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE... WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA... SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER... ALBION...AUBURN...GARRETT...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...MONTPELIER... WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD... HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER 1014 PM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST MONDAY... HAZARDOUS WEATHER... * DANGEROUS WIND CHILLS VALUES BETWEEN 10 BELOW ZERO AND 25 BELOW ZERO ARE EXPECTED OVERNIGHT INTO MONDAY MORNING. IMPACTS... * BITTERLY COLD WIND CHILLS MAY LEAD TO FROST BITE IN 30 MINUTES OR LESS. * PROLONGED EXPOSURE TO THIS EXTREME COLD CAN LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
333 WWUS43 KIWX 160844 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 344 AM EST MON FEB 16 2015 INZ004>009-MIZ077>081-OHZ001-002-004-005-161500- /O.EXT.KIWX.WC.Y.0004.000000T0000Z-150216T1500Z/ ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE... WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA... SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER... ALBION...AUBURN...GARRETT...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...MONTPELIER... WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD... HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER 344 AM EST MON FEB 16 2015 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... HAZARDOUS WEATHER... * WIND CHILLS VALUES BETWEEN 10 BELOW ZERO AND 20 BELOW ZERO ARE EXPECTED THIS MORNING. IMPACTS... * BITTERLY COLD WIND CHILLS MAY LEAD TO FROST BITE IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
310 WWUS43 KIWX 161454 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 954 AM EST MON FEB 16 2015 INZ004>009-MIZ077>081-OHZ001-002-004-005-161600- /O.EXP.KIWX.WC.Y.0004.000000T0000Z-150216T1500Z/ ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE... WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA... SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER... ALBION...AUBURN...GARRETT...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...MONTPELIER... WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD... HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER 954 AM EST MON FEB 16 2015 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING. AIR TEMPERATURES WARMING ABOVE ZERO WILL ALLOW FOR WIND CHILLS TO INCREASE INTO THE ZERO TO 10 BELOW RANGE LATE THIS MORNING. THEREFORE...THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 AM EST. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS NORTHERN INDIANA OR VISIT WEATHER.GOV/IWX FOR MORE INFORMATION. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind chill advisory went out at Feb 15, 3:48 PM EST, 4 minutes earlier.
Area forecast discussion, Feb 15, 3:48 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 PM EST SUN FEB 15 2015
.SYNOPSIS...
ISSUED AT 334 PM EST SUN FEB 15 2015
AN ARCTIC AIR MASS WILL CONTINUE TO BRING VERY COLD CONDITIONS TO
THE REGION TONIGHT. SOME MODERATION IN TEMPERATURES IS EXPECTED ON
MONDAY AS A RIDGE OF HIGH PRESSURE ACROSS THE GREAT LAKES BEGINS
TO SHIFT TO THE EAST. DRY CONDITIONS ARE EXPECTED ACROSS THE LOCAL
AREA ON MONDAY AS A WINTER STORM AFFECTS LOCATIONS FROM SOUTHERN
MISSOURI INTO SOUTHERN OHIO. ANOTHER ARCTIC FRONT WILL BRING
COLDER TEMPERATURES ONCE AGAIN FOR MID WEEK ALONG WITH SCATTERED
SNOW SHOWERS AND LAKE EFFECT SNOW SHOWERS.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 334 PM EST SUN FEB 15 2015
VERY COLD CONDITIONS WILL CONTINUE TO BE THE MAIN SHORT TERM FOCUS.
A WIND CHILL ADVISORY WILL BE ISSUED FOR FAR NORTHERN
INDIANA...SOUTHERN LOWER MICHIGAN...AND THE NORTHERN NORTHWEST
OHIO COUNTIES FOR LATE TONIGHT THROUGH MONDAY MORNING.
WATER VAPOR IMAGERY LATE THIS AFTERNOON DEPICTS SEVERAL SMALLER
SCALE VORTS PROGRESSING THROUGH NORTHWEST FLOW DOWNSTREAM OF EASTERN
PACIFIC UPPER RIDGING. THE FIRST OF THESE SHORT WAVES WILL BYPASS
THE AREA ACROSS THE NORTHERN GREAT LAKES THIS EVENING...WHILE A
STRONGER UPPER PV ANOMALY DIGS ACROSS THE SOUTHERN ROCKIES. THIS PV
ANOMALY WILL EVENTUALLY EMERGE ACROSS THE MS RIVER AND LOWER OH
VALLEYS MONDAY/MONDAY NIGHT IN A MORE SHEARED FASHION. INCREASING
MID AND HIGH CLOUDS WILL STREAM INTO THE AREA AHEAD OF THIS FEATURE
TONIGHT...PARTICULARLY ACROSS THE SOUTHERN TWO THIRDS OF THE AREA.
VERY LITTLE CHANGE MADE TO PREVIOUS FORECASTED MINS WITH LOWS OF
AROUND 10 BELOW ACROSS THE NORTHEAST AND CLOSER TO 0 ACROSS THE
SOUTH/SOUTHWEST WHERE SLIGHTLY WARMER THERMAL PROFILES AND THICKER
HIGH/MID LEVEL CLOUDS WILL EXIST. WITH AT LEAST A VERY WEAK EASTERLY
GRADIENT ESTABLISHED ON SOUTHERN PERIPHERY OF GREAT LAKES HIGH...IT
STILL APPEARS AS THOUGH EVEN 5 TO 10 MPH WINDS WILL BE ENOUGH TO
REACH WIND CHILL ADVISORY CRITERIA ACROSS NORTHERN LOCATIONS. WILL
RUN A WIND CHILL ADVISORY FROM 04Z TONIGHT THROUGH 16Z MONDAY.
ON MONDAY...AFOREMENTIONED SHEARING WAVE TO THE SOUTH OF THE AREA
MAY EXHIBIT SOME SIGNS OF PHASING WITH WEAKER GREAT LAKES VORT MAX.
WEAK ISENTROPIC UPGLIDE IN ASSOCIATION WITH SOME MATURING OF LOW
LEVEL CYCLONIC CIRCULATION MAY ALLOW FOR SOME VERY LIGHT PRECIP TO
REACH THE FAR SOUTHEAST ON MONDAY...BUT WILL KEEP A DRY FORECAST
GOING WITH BETTER CHANCES REMAINING SOUTH/SOUTHEAST OF THE LOCAL
AREA GIVEN EXPECTED STRONG LOW LEVEL THETAE GRADIENT.
OTHERWISE...SOME LIGHT SNOW SHOWERS OR FLURRIES ARE POSSIBLE
ACROSS NORTHERN PORTIONS OF BERRIEN COUNTY BY MONDAY AFTERNOON
WITH WEAK LAKE INFLUENCE AS LOW LEVEL WINDS VEER MORE
SOUTHWESTERLY. HIGHS ON MONDAY SHOULD MODERATE 5 TO 8 DEGREES FROM
THAT OF TODAY AS BRUNT OF LOW LEVEL COLD CORE CONTINUES TO SHIFT
EAST OF THE AREA.
&&
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 345 PM EST SUN FEB 15 2015
ANOTHER COLD FRONT WILL CROSS THE AREA ON TUESDAY...BRINGING A QUICK
END TO (MINOR) RELIEF FROM COLD CONDITIONS. THOUGH TEMPS WILL
EVENTUALLY RETURN TO VALUES CURRENTLY BEING EXPERIENCED...CONDITIONS
ALONG THE ACTUAL FRONT WILL BE VERY DIFFERENT THAN WHAT WAS
EXPERIENCED YESTERDAY. PARENT PV ANOMALY IS NOT AS STRONG AND TRAILS
THE ACTUAL SURFACE WIND SHIFT. COLD AIR ALSO ARRIVES IN TWO
DIFFERENT STAGES AND BEST MIXING HEIGHTS/DOWNWARD MOMENTUM TRANSPORT
DONT DEVELOP UNTIL WEDNESDAY. LACK OF STRONG ISENTROPIC DESCENT AND
LOW LEVEL INSTABILITY WILL KEEP SURFACE WINDS ONLY IN THE 10-20 MPH
RANGE TUESDAY. SNOWFALL AMOUNTS ALONG THE FRONT WILL ALSO BE VERY
LIGHT AND ISOLATED GIVEN WEAK/DELAYED FORCING AND VERY DRY
ANTECEDENT AIRMASS. LOWERED POPS AND SNOW AMOUNTS SOMEWHAT FOR
TUESDAY BUT INHERITED FORECAST REFLECTS EXPECTATIONS WELL.
SECONDARY SURFACE PRESSURE TROUGH WILL SWING THROUGH THE AREA ON
WEDNESDAY WITH MUCH COLDER 850-700MB TEMPS. ANOTHER ROUND OF
PREDOMINATELY LAKE EFFECT SNOW WILL DEVELOP DURING THIS TIME GIVEN
INVERSION HEIGHTS AROUND 10 KFT...NEGATIVE 0-2 KM THETA-E LAPSE
RATES...AND A BRIEF PERIOD OF CONVERGENT NNW WINDS. DURATION OF
SIGNIFICANT SNOWFALL WILL BE LIMITED AS LOW LEVEL WINDS QUICKLY BACK
BY LATE WEDNESDAY AFTERNOON. EXPECT GENERALLY LIGHT ACCUMULATIONS...
MAINLY CONFINED TO OUR NORTHERN COUNTIES. COULD BE SOME BLOWING AND
DRIFTING SNOW ACROSS THE ENTIRE CWA THOUGH. WINDS WILL NOT BE NEARLY
AS STRONG AS YESTERDAY BUT SOME GUSTS TO AROUND 30 MPH WILL BE
POSSIBLE GIVEN VERY DEEP MIXING. LIGHT LAKE EFFECT SNOW WILL
CONTINUE INTO THURSDAY BUT NOT EXPECTING MUCH ACCUMULATION GIVEN DRY
AIR ENTRAINMENT AND A MORE BACKED SURFACE WIND DIRECTION. WINDS WILL
ALSO BE LIGHTER ON THURSDAY AS PRESSURE GRADIENT RELAXES.
FRIGID TEMPS WILL RETURN FOR THE LATTER HALF OF THE WORKWEEK. 925MB
TEMPS WILL BE SIMILAR TO TODAY...KEEPING HIGHS NEAR 10F. COULD BE A
FAIR AMOUNT OF STRATOCU SO KEPT OVERNIGHT LOWS A BIT ON THE WARM
SIDE...THOUGH STILL BELOW ZERO THURSDAY NIGHT. WIND CHILL VALUES
WILL BE IN OR NEAR ADVISORY CRITERIA FOR MUCH OF THE TUESDAY NIGHT
TO FRIDAY MORNING PERIOD.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1253 PM EST SUN FEB 15 2015
VFR CONDITIONS TO PERSIST THROUGH THIS FORECAST PERIOD WITH
EASTWARD MIGRATION OF GREAT LAKES ANTICYCLONE ALLOWING FOR VEERING
WINDS THROUGH THE PERIOD. EAST WINDS AROUND 5 KNOTS SHOULD DEVELOP
TONIGHT...AND CONTINUE INTO MONDAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 11 AM EST MONDAY
FOR INZ004>009.
MI...WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 11 AM EST MONDAY
FOR MIZ077>081.
OH...WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 11 AM EST MONDAY
FOR OHZ001-002-004-005.
LM...NONE.
&&
SYNOPSIS...MARSILI
SHORT TERM...MARSILI
LONG TERM...AGD
AVIATION...MARSILI
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Feb 15, 12:33 PM EST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1233 PM EST SUN FEB 15 2015 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-161745- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1233 PM EST SUN FEB 15 2015 /1133 AM CST SUN FEB 15 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND CHILLS OF 10 BELOW TO 25 BELOW ZERO ARE EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIND CHILLS IN THE 10 BELOW TO 25 BELOW ZERO RANGE ARE EXPECTED MONDAY MORNING...AND AGAIN ON WEDNESDAY AND THURSDAY. LAKE EFFECT SNOW SHOWERS WITH PATCHY BLOWING AND DRIFTING SNOW MAY CAUSE HAZARDOUS TRAVEL CONDITIONS WEDNESDAY...MAINLY OVER NORTHWEST PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Feb 15, 11:34 AM EST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1134 AM EST SUN FEB 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 3 SSE NORTH JUDSON 41.17N 86.76W
02/15/2015 M5.1 INCH STARKE IN CO-OP OBSERVER
CO-OP OBSERVER STATION NORTH JUDSON 3S
/NJDI3/ SNOW DURATION 24 HOURS.
0905 AM SNOW 1 ESE MAGICIAN LAKE 42.06N 86.14W
02/15/2015 M4.9 INCH CASS MI COCORAHS
COCORAHS STATION DOWAGIAC 5.3 NNW /MI-CS-2/
SNOW DURATION 24 HOURS.
0859 AM SNOW 2 SW LA PORTE 41.59N 86.74W
02/15/2015 M4.0 INCH LA PORTE IN COCORAHS
COCORAHS STATION (KA9WNQ)LA PORTE 1.7 SW
/IN-LP-51/ SNOW DURATION 24 HOURS.
0820 AM SNOW 2 SSE STEVENSVILLE 41.99N 86.51W
02/15/2015 M3.6 INCH BERRIEN MI COCORAHS
COCORAHS STATION STEVENSVILLE 1.7 SSE
/MI-BN-2/ SNOW DURATION 24 HOURS.
0852 AM SNOW 1 ESE HESSTON 41.75N 86.64W
02/15/2015 M3.0 INCH LA PORTE IN COCORAHS
COCORAHS STATION (KC9YKU)NEW CARLISLE 7.3
WNW /IN-LP-54/ SNOW DURATION 24 HOURS.
0841 AM SNOW 3 W NILES 41.84N 86.30W
02/15/2015 M2.8 INCH BERRIEN MI COCORAHS
COCORAHS STATION NILES 2.7 W /MI-BN-4/ SNOW
DURATION 24 HOURS.
0901 AM SNOW 3 ESE SAN PIERRE 41.18N 86.83W
02/15/2015 M2.5 INCH STARKE IN COCORAHS
COCORAHS STATION (KB9GPW)NORTH JUDSON 3.9 SW
/IN-ST-10/ SNOW DURATION 24 HOURS.
0815 AM SNOW 2 ENE GEORGETOWN 41.74N 86.19W
02/15/2015 M2.5 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION GRANGER 2.9 W /IN-SJ-16/
SNOW DURATION 24 HOURS.
0914 AM SNOW 2 NW OSCEOLA 41.68N 86.10W
02/15/2015 M2.5 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION MISHAWAKA 3.9 ENE
/IN-SJ-26/ SNOW DURATION 24 HOURS.
0857 AM SNOW 1 SSW NORTH JUDSON 41.21N 86.78W
02/15/2015 M2.5 INCH STARKE IN COCORAHS
COCORAHS STATION (KE9ML)NORTH JUDSON 0.7 SSW
/IN-ST-9/ SNOW DURATION 24 HOURS.
0746 AM SNOW 3 SE NORTH LIBERTY 41.50N 86.39W
02/15/2015 M2.4 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION WALKERTON 5.7 ENE
/IN-SJ-17/ SNOW DURATION 24 HOURS.
0714 AM SNOW 1 SSE JAMES LAKE 41.31N 85.72W
02/15/2015 M2.4 INCH KOSCIUSKO IN COCORAHS
COCORAHS STATION LEESBURG 6.7 ESE /IN-KS-32/
SNOW DURATION 24 HOURS.
1019 AM SNOW 2 SW LA PORTE 41.59N 86.73W
02/15/2015 M2.3 INCH LA PORTE IN COCORAHS
COCORAHS STATION LA PORTE 1.6 SW /IN-LP-7/
SNOW DURATION 24 HOURS.
0829 AM SNOW 1 WSW NAPOLEON 41.39N 84.14W
02/15/2015 M2.2 INCH HENRY OH COCORAHS
COCORAHS STATION NAPOLEON 0.6 WSW /OH-HY-7/
SNOW DURATION 24 HOURS.
0700 AM SNOW 2 N NORTH WEBSTER 41.36N 85.70W
02/15/2015 M2.0 INCH KOSCIUSKO IN CO-OP OBSERVER
CO-OP OBSERVER STATION NORTHERN INDIANA WFO
/IWXI3/ SNOW DURATION 24 HOURS.
0900 AM SNOW 3 WSW SPRINGVILLE 41.67N 86.78W
02/15/2015 M2.0 INCH LA PORTE IN COCORAHS
COCORAHS STATION (N9ROM)TRAIL CREEK 4.5 ESE
/IN-LP-50/ SNOW DURATION 24 HOURS.
0753 AM SNOW 2 N NORTH WEBSTER 41.36N 85.70W
02/15/2015 M2.0 INCH KOSCIUSKO IN COCORAHS
COCORAHS STATION NORTH WEBSTER 2.3 N
/IN-KS-41/ SNOW DURATION 24 HOURS.
0855 AM SNOW 1 SSW LA PORTE 41.59N 86.73W
02/15/2015 M2.0 INCH LA PORTE IN COCORAHS
COCORAHS STATION (WA9RON)LA PORTE 1.3 SSW
/IN-LP-49/ SNOW DURATION 24 HOURS.
1200 AM SNOW 1 S ROSELAND 41.70N 86.25W
02/15/2015 M1.8 INCH ST. JOSEPH IN CO-OP OBSERVER
CO-OP OBSERVER STATION SOUTH BEND /SBSI3/
SNOW DURATION 24 HOURS.
0852 AM SNOW 2 ENE GULIVOIRE PARK 41.62N 86.22W
02/15/2015 M1.8 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION SOUTH BEND 4.6 SE
/IN-SJ-28/ SNOW DURATION 24 HOURS.
0935 AM SNOW 2 NNE WAKARUSA 41.57N 85.99W
02/15/2015 M1.7 INCH ELKHART IN COCORAHS
COCORAHS STATION WAKARUSA 2.4 NNE /IN-EL-8/
SNOW DURATION 24 HOURS.
0814 AM SNOW 1 NE DENVER 40.88N 86.06W
02/15/2015 M1.6 INCH MIAMI IN COCORAHS
COCORAHS STATION DENVER 1.3 NE /IN-MM-4/
SNOW DURATION 24 HOURS.
0839 AM SNOW 2 SW SLABTOWN 40.77N 84.08W
02/15/2015 M1.5 INCH ALLEN OH COCORAHS
COCORAHS STATION LIMA 2.7 NE /OH-AL-5/ SNOW
DURATION 24 HOURS.
0916 AM SNOW 1 ENE PEABODY 41.09N 85.47W
02/15/2015 M1.2 INCH WHITLEY IN COCORAHS
COCORAHS STATION COLUMBIA CITY 4.6 S
/IN-WY-17/ SNOW DURATION 24 HOURS.
0951 AM SNOW MILLERSBURG 41.52N 85.70W
02/15/2015 M1.1 INCH ELKHART IN COCORAHS
COCORAHS STATION MILLERSBURG 0.5 SW
/IN-EL-7/ SNOW DURATION 24 HOURS.
0631 AM SNOW 3 ENE CROOKED LAKE 41.70N 84.99W
02/15/2015 M1.0 INCH STEUBEN IN COCORAHS
COCORAHS STATION ANGOLA 4.1 N /IN-SN-9/ SNOW
DURATION 24 HOURS.
0913 AM SNOW 1 E INDIAN VILLAGE 41.71N 86.21W
02/15/2015 M1.0 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION SOUTH BEND 4.1 NE
/IN-SJ-62/ SNOW DURATION 24 HOURS.
0653 AM SNOW LEESBURG 41.33N 85.85W
02/15/2015 M1.0 INCH KOSCIUSKO IN COCORAHS
COCORAHS STATION LEESBURG 0.1 WNW /IN-KS-11/
SNOW DURATION 24 HOURS.
0100 AM SNOW 1 WNW LA PORTE 41.61N 86.73W
02/15/2015 M1.0 INCH LA PORTE IN CO-OP OBSERVER
CO-OP OBSERVER STATION LAPORTE /LAPI3/ SNOW
DURATION 24 HOURS.
0742 AM SNOW 1 WNW JIMTOWN 41.64N 86.04W
02/15/2015 M1.0 INCH ELKHART IN COCORAHS
COCORAHS STATION ELKHART 4.8 SW /IN-EL-36/
SNOW DURATION 24 HOURS.
0900 AM SNOW 1 N DECATUR 40.85N 84.93W
02/15/2015 M1.0 INCH ADAMS IN CO-OP OBSERVER
CO-OP OBSERVER STATION DECATUR 1N /DCRI3/
SNOW DURATION 24 HOURS.
0825 AM SNOW 3 SSE MCCLURE 41.33N 83.91W
02/15/2015 M1.0 INCH HENRY OH COCORAHS
COCORAHS STATION MCCLURE 3.4 SSE /OH-HY-5/
SNOW DURATION 24 HOURS.
0716 AM SNOW 3 ESE UPLAND 40.45N 85.45W
02/15/2015 M1.0 INCH GRANT IN COCORAHS
COCORAHS STATION (KC9QCJ) SHAMROCK LAKES 3.0
NNW /IN-GR-24/ SNOW DURATION 24 HOURS.
1200 AM SNOW 2 NNE COLDWATER 41.96N 84.99W
02/15/2015 M1.0 INCH BRANCH MI CO-OP OBSERVER
CO-OP OBSERVER STATION COLDWATER ST SCHOOL
/CDWM4/ SNOW DURATION 24 HOURS.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMNearby
Wind Chill Advisories in Indiana, 2015Wind Chill Advisories in Michigan, 2015Wind Chill Advisories in Ohio, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.